# SDR AALA202106306387

- Difficulty date: June 14, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 14,956 hours, 5,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO RIGHT TRANSITION PANEL AT STA 500F AND 24R IS CORRODED. REPLACED TRANSITION PANEL REF SRM 53-30-53-2R.
